# SDR AUS20011381

- Difficulty date: December 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Part number: B1480
- Condition: Loose
- Location: Fuel Control
- Component: Fuel Control, Rroyce, RB211524D4
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL FLOW REGULATOR (FFR) TO FUEL PUMP PIPE LEAKING. INVESTIGATION FOUND A LOOSE PIPE RETAINING BOLT ON THE FFR.
